Terazosin I take at night and the other two I take in the morning. The dose is Alapraolam .5 mg, Atenolol 25 mg and Terazosin 5mg.
21 Jul 2009
Alprazolan is a benzodiazepine and is usually used for treating anxiety and panic disorders.
Atenolol is in a group of drugs called beta-blockers. Beta-blockers affect the heart and circulation (blood flow through arteries and veins).
Atenolol is used to treat angina (chest pain) and hypertension (high blood pressure). It is also used to treat or prevent heart attack.
Terazosin is in a group of drugs called alpha-adrenergic blockers. It causes the blood vessels (veins and arteries) to relax and expand, improving blood flow.
Terazosin is used for treating high blood pressure and treating signs and symptoms of benign prostatic hyperplasia (BPH).
All these medicines have side-effects and have the potential to interact with each other to produce adverse effects.
After searching the literature I have found no significant drug interactions with the medicines you are taking.
However, it is worth noting that Beta-blockers (Atenolol) are associated with sleep disturbances and nightmares and also gastric upset including diarrhoea.
I think it is well worth discussing these symptoms with your Doctor. It could be that the Atenolol is giving you diarrhoea and interfering with your sleep.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have controlled high BP for 3 years with Micardis HCT 80/25mg, Amlodipine 2.5mg and Atenolol 50 mg plus on Simvastatin 20 mg for cholesterol. My ...
1 answer • 17 Aug 2011
I have been taking Atenolol 50 for about 6 months. Just recently I have had several bouts of severe lightheadedness and even fainted. This just ...
4 answers • 21 Nov 2012
can this cause sleepless nights and waking up and not being able to go back to sleep
2 answers • 18 Mar 2013
I am suffering from urine problem. I was continuing Terazosin for urine problem. 1.5 year ago i was suffering from sleepiness problem and my doc ...
1 answer • 24 Feb 2014